# SDR AJXA2021120800011

- Difficulty date: December 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N750GM
- Make and model: Cessna 750
- Aircraft serial: 7500066
- Aircraft time: 9,516 hours, 5,192 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APP THE PILOT REPORTED THAT ON THE EICAS  THAT THE FGC AMBER CAS BEGAN TO FLICKER. DURING THIS TIME THEY ALSO EXPERIENCED A PRIMARY TRIM FAILURE. WHEN AIRCRAFT LANDED, THE PRIMARY PITCH TRIM AND FGC WERE TROUBLESHOT AND THE FUNCTIONAL TEST PERFORMED AND MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT.
